| Model Number |
DRW-1000-00 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
After a guided procedure, it was found that the implant placement was lingual compared to the surgical plan.A post-operative assessment with the system's log files was completed and a system accuracy check was completed.The likely root cause for the issue was attributed to skyving of the drill bit.The surgeon removed the implant and replaced it by hand.No further medical intervention was reported as a result of this issue.The handpiece is a standard 3rd party instrument used with yomi not manufactured by neocis.
Additional Manufacturer Narrative
Udi related data quality updates only.Updates based on udi/mdr data quality notification received on 13th dec 2024.